Publications

Export 3 results:
Filters: Author is Delahaye, Benoit  [Clear All Filters]
2018
Fiadeiro, J., A. Lopes, B. Delahaye, and A. Legay, "Dynamic networks of heterogeneous timed machines", Mathematical Structures in Computer Science, vol. 28, no. 6: Cambridge University Press, pp. 800–855, 2018.
2017
Fiadeiro, J., A. Lopes, B. Delahaye, and A. Legay, "Dynamic networks of heterogeneous timed machines", Mathematical Structures in Computer Science: Cambridge University Press, pp. 1–56, 2017.
2014
Delahaye, B., J. Luiz Fiadeiro, A. Legay, and A. Lopes, "Heterogeneous timed machines", Theoretical Aspects of Computing–ICTAC 2014: Springer International Publishing, pp. 115–132, 2014.